# SDR ASOA201102289

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 14,823 hours, 13,685 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wire Harness
- Condition: Unserviceable
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT PUT GEAR UP, CAME UP NORMALLY BUT THEN RECEIVED A NOSE WHEEL STEERING INOPERATIVE MESSAGE. RAN QRH WOULD NOT RESET.  EMERGENCY DECLARED.  FOUND DEFECTIVE WIRE IN NLG STEERING HARNESS. R & R NLG STEERING HARNESS IAW AMM 32-61-25.  OPS TESTED GOOD.
